Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 271, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 13, 2011, 5:53 PM EDT for Glynn County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2011, 5:53 PM EDT (21:53 UTC)
- Expired
- Aug 13, 2011, 6:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Glynn County, GA
The radar
The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5484 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
781
WUUS52 KJAX 132153
SVRJAX
GAC127-132245-
/O.NEW.KJAX.SV.W.0271.110813T2153Z-110813T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
553 PM EDT SAT AUG 13 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 645 PM EDT
* AT 553 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 13 MILES NORTH OF DOCK JUNCTION...OR 8 MILES WEST OF
DARIEN...AND MOVING SOUTH AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3118 8149 3123 8165 3144 8162 3144 8161
3136 8152 3133 8146
TIME...MOT...LOC 2153Z 011DEG 10KT 3137 8157
$$
ZAPPE2 follow-up statements
089
WWUS52 KJAX 132211
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT SAT AUG 13 2011
GAC127-132245-
/O.CON.KJAX.SV.W.0271.000000T0000Z-110813T2245Z/
GLYNN GA-
611 PM EDT SAT AUG 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL GLYNN COUNTY...
AT 612 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOYS ESTATE...OR 7 MILES SOUTHWEST OF DARIEN...MOVING SOUTH AT 10
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3118 8149 3123 8165 3135 8157 3137 8154
3136 8152 3133 8146
TIME...MOT...LOC 2212Z 011DEG 10KT 3129 8154
$$
ZAPPE488
WWUS52 KJAX 132239
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 PM EDT SAT AUG 13 2011
GAC127-132250-
/O.EXP.KJAX.SV.W.0271.000000T0000Z-110813T2245Z/
GLYNN GA-
639 PM EDT SAT AUG 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GLYNN COUNTY WILL
EXPIRE AT 645 PM EDT...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3118 8149 3123 8165 3135 8157 3137 8154
3136 8152 3133 8146
TIME...MOT...LOC 2240Z 011DEG 10KT 3121 8156
$$
ZAPPEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:31 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Aug 13, 2:31 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 231 PM EDT SAT AUG 13 2011 ...DECREASING RAIN CHANCES BY MONDAY... .SYNOPSIS...UPPER TROF AXIS HAS SHIFTED A BIT SE SINCE THIS MORNING. LOOKING AT H2O VAPOR SAT IMAGERY...AIR APPEARS RELATIVELY DRY IN THE MID AND UPPER LEVELS COMPARED TO MOISTURE PLUMES NW AND SE OF THE AREA. TSTMS HAVE BEGUN TO DEVELOP OVER THE NW AND S PORTIONS OF THE AREA CLOSER TO THIS DEEPER MOISTURE. EXTREME SE GA REMAINS NEARLY CLOUD-FREE AS OF 2 PM. EARLY AFTERNOON TEMPS RANGE FROM THE LOWER TO MID 90S ACROSS MOST OF THE AREA WITH ATLANTIC SEABREEZE ABOUT 5 MI INLAND AND W COAST SEABREEZE ABOUT 10 MI INLAND DUE TO SW LOW-LEVEL GRADIENT FLOW. .SHORT TERM...TSTMS WILL CONTINUE TO FIRE THRU THE AFTN AND EVENING AIDED BY VORT MAX TRAVERSING THE AREA IN CONCERT WITH SEABREEZES AND OUTFLOWS. BEST COVERAGE SHOULD BE BETWEEN THE I-75 AND HIGHWAY 301 CORRIDORS IN NE FL WITH A SECONDARY MAXIMUM OVER OUR NW ZONES. ENUF SW TO W FLOW SHOULD BE PRESENT TO PUSH ACTIVITY OVER THE COASTAL WATERS BY EARLY EVENING. E U.S. TROF IS PROGGED TO DIG OVER THE NEXT 48 HRS. THIS SHOULD EVENTUALLY BRING IN DRIER AIR INTO THE AREA FROM THE NW. SUN SHOULD SEE SIMILAR PRECIP COVERAGE AND PATTERN TO TODAY. BY MON... SCATTERED POPS SHOULD BE CONFINED TO NE FL WITH ISOLD POPS OVER SE GA. FOR TEMPS...LEANED HEAVILY TOWARD THE MAV DURING THE DAY ON SUN AS NAM APPEARS TO GENERATE TOO MUCH CLOUD COVER...KEEPING MAX TEMPS MOSTLY IN THE UPPER 80S. OTHERWISE...A BLEND HAS BEEN USED. .LONG TERM...TEMPS SHOULD BE CLOSE TO NORMAL THRU THE PERIOD DUE TO E COAST TROF. POPS WILL START THE PERIOD BELOW NORMAL BUT RETURN TO NEAR NORMAL BY LATE IN THE COMING WEEK. FEW CHANGES HAVE BEEN MADE TO EXISTING FORECAST. && .AVIATION...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NE FL THIS AFTERNOON AND EVENING...WITH ISOLATED STRONG TO SEVERE POSSIBLE. HAVE INTRODUCED TS TO ALL OF OUR FL TAF SITES BETWEEN 19-20Z WITH CONVECTIVE GUSTS UP TO 30 KTS. CHANCES OF TS ARE LESS LIKELY AT SSI THIS EVENING AS THE SEA BREEZE HAS ALREADY SHIFTED WEST OF THE SITE. PRECIP WILL DIMINISH AFTER SUNSET WITH SKIES CLEARING THROUGH THE NEXT AS WSW LOW LEVEL FLOW DEVELOPS. BASED ON RECENT HEAVY RAINFALL AND LIKELIHOOD OF RAINFALL AT GAINESVILLE AND CECIL FIELD AGAIN THIS EVENING HAVE A PERIOD OF IFR DUE TO BR/LOW CIGS EARLY SUN MORNING. && .MARINE...ONSHORE FLOW THIS AFTERNOON AND EVENING WILL SHIFT WSW OVER NIGHT WITH WINDS 10-15 KTS AND COMBINED SEAS 1-3 FT. COULD SEE SOME ISOLATED STRONG STORMS MOVE OFFSHORE OF THE ATLANTIC COAST THIS EVENING DUE TO LIGHT WESTERLY STEERING FLOW. LATE MON INTO TUE FLOW SHIFTS NNE AS A BROAD SURFACE LOW MOVES WESTWARD FROM S GA AND HIGH PRESSURE EXTENDS DOWN THE ATLANTIC SEA BOARD STATES. WINDS ARE EXPECTED TO BE EAST 10 KTS OR LESS WITH SEAS 2-3 FT TUE THROUGH THU WITH SCATTERED SHOWER AND ISOLATED THUNDERSTORM ACTIVITY. && .FIRE WEATHER...DRIER AIR WILL FILTER OVER THE AREA FROM THE NORTH MONDAY...WITH HIGH DISPERSION NEAR 70 TO 75 ACROSS SE GA AND PORTIONS OF NE FL MAINLY ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES...BUT IT WILL BE POSSIBLE FOR BRIEF PERIODS OF NEAR CRITICAL VALUES ACROSS THE SUWANNEE RIVER VALLEY ZONES OF N FL MON AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 96 72 95 / 40 40 30 20 SSI 78 93 76 93 / 30 40 30 10 JAX 75 95 74 96 / 30 50 30 30 SGJ 76 92 76 93 / 30 50 30 40 GNV 74 94 73 95 / 30 40 30 30 OCF 74 95 75 95 / 20 30 30 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI
Hazardous weather outlook, Aug 13, 10:30 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1030 AM EDT SAT AUG 13 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1030 AM EDT SAT AUG 13 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... ...HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT... HIGH TEMPERATURES IN THE MID 90S ALONG WITH HIGH HUMIDITIES WILL PUSH HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON. DRINK PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF POSSIBLE...REMAIN OUT OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND AREAS THIS AFTERNOON AND EVENING AS THE SEABREEZES INTERACT WITH THE NEXT IN A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING STRONG AND GUSTY WINDS...FREQUENT LIGHTNING...AND POSSIBLE HAIL. LOCALLY HEAVY RAIN IN EXCESS OF 2 INCHES IS POSSIBLE DUE TO THE SLOW STORM MOTION. STORMS WILL EVENTUALLY SHIFT EAST TOWARD THE ATLANTIC COAST LATE IN THE DAY AND MAY MOVE INTO THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED ACROSS NORTHEAST FLORIDA ON MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS NORTH CENTRAL FLORIDA EACH AFTERNOON THROUGH WEDNESDAY. A FEW STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND FREQUENT LIGHTNING. SCATTERED STORMS RETURN AREA-WIDE ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE FOR THEIR AREA IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/SEC
In the hours before
Special weather statement, Aug 13, 5:14 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EDT SAT AUG 13 2011
FLZ033-038-132145-
FLAGLER-ST. JOHNS-
514 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ST. JOHNS AND NORTHEASTERN FLAGLER COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...
AT 515 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM CRESCENT BEACH TO
3 MILES NORTHWEST OF PALM COAST...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAINT AUGUSTINE SHORES...
PALM COAST...ESPANOLA...DUPONT CENTER...BUTLER BEACH...CRESCENT BEACH
AND MARINELAND THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2949 8132 2981 8136 2984 8125 2976 8124
2970 8121 2953 8115
TIME...MOT...LOC 2115Z 253DEG 10KT 2975 8124 2961 8123
SHULERSpecial weather statement, Aug 13, 5:18 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 PM EDT SAT AUG 13 2011
FLZ025-132145-
DUVAL-
518 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...
AT 519 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM TALLYRAND TO 6
MILES SOUTHEAST OF SAN MARCO...MOVING NORTH AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAN MARCO...RIVERSIDE...
ORTEGA...NORMANDY...DOWNTOWN JACKSONVILLE...TALLYRAND...OCEANWAY...
JACKSONVILLE INTERNATIONAL AIRPORT AND ARLINGTON THROUGH 545 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3017 8150 3018 8168 3019 8168 3019 8174
3019 8179 3051 8176 3051 8156
TIME...MOT...LOC 2119Z 169DEG 11KT 3039 8164 3026 8160
SHULERLocal storm report, Aug 13, 5:37 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND GST NE PALM COAST 29.57N 81.21W
08/13/2011 E40.00 MPH FLAGLER FL EMERGENCY MNGR
FURNITURE REPORTED BLOWN INTO POOL BY ESTIMATED WIND GUST
OF 40 MPH IN NE PALM COAST.
&&
AWALKERLocal storm report, Aug 13, 5:40 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG 1 NNE OCALA 29.20N 82.12W
08/13/2011 MARION FL 911 CALL CENTER
THE FLORIDA STATE WATCH OFFICE RELAYED A REPORT FROM A
MARION COUNTY SHERIFF DEPUTY OF WIND DAMAGE ALONG 1500
NORTHEAST 13TH STREET IN OCALA. TREES AND POWER LINES
WERE BLOWN DOWN AND ROAD CREWS WERE RESPONDING TO THE
DAMAGE.
&&
AENYEDISpecial weather statement, Aug 13, 5:45 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT SAT AUG 13 2011
GAZ153-154-165-132230-
COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
545 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN GLYNN
AND NORTHERN CAMDEN COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...
AT 546 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
EVERETT TO WAVERLY...MOVING EAST AT 5 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND WAVERLY...THALMANN...EVERETT AND BOYS
ESTATE THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3112 8156 3112 8160 3101 8162 3099 8164
3109 8184 3115 8180 3115 8179 3120 8177
3144 8161 3139 8157 3133 8145
TIME...MOT...LOC 2146Z 277DEG 6KT 3141 8156 3109 8172
ZAPPELocal storm report, Aug 13, 5:49 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
549 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 NNW OCALA 29.23N 82.15W
08/13/2011 MARION FL 911 CALL CENTER
*** 2 INJ *** THUNDERSTORM WINDS BLEW A LARGE TREE DOWN
AND INTO A MOBILE HOME AT 4023 NW GAINESVILLE ROAD. TWO
PEOPLE WERE INJURED AND TRAPPED INSIDE. THIS REPORT WAS
RELAYED TO THE NWS BY THE FLORIDA STATE WATCH OFFICE
AROUND 530 PM AT WHICH TIME BOTH PERSONS WERE EXTRACTED
FOR THE MOBILE HOME.
&&
AENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:15 PM EDT | Areal Flood Advisory | JAX | Camden | 45 min |
| Aug 12, 9:04 PM EDT | Special Weather Statement | JAX | Wayne | 41 min |
| Aug 12, 9:37 PM EDT | Special Weather Statement | JAX | Pierce | 53 min |
| Aug 12, 10:40 PM EDT | Special Weather Statement | JAX | Brantley | 50 min |
| Aug 13, 2:52 PM EDT | Special Weather Statement | JAX | Bacon | 38 min |
| Aug 13, 3:04 PM EDT | Special Weather Statement | JAX | Jeff Davis | 41 min |
| Aug 13, 3:16 PM EDT | Areal Flood Advisory | JAX | Coffee, Jeff Davis | 89 min |
| Aug 13, 3:38 PM EDT | Special Weather Statement | JAX | Appling | 52 min |
| Aug 13, 4:38 PM EDT | Special Weather Statement | JAX | Bacon | 52 min |
| Aug 13, 5:06 PM EDT | Special Weather Statement | JAX | Brantley | 39 min |
| Aug 13, 5:45 PM EDT | Special Weather Statement | JAX | Glynn | 45 min |
| Aug 13, 6:22 PM EDT | Special Weather Statement | JAX | Charlton | 53 min |
| Aug 13, 6:25 PM EDT | Special Weather Statement | JAX | Camden | 50 min |
| Aug 13, 6:42 PM EDT | Special Weather Statement | JAX | Coffee | 48 min |
| Aug 13, 7:04 PM EDT | Special Weather Statement | JAX | Charlton | 41 min |
| Aug 13, 7:11 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton | 49 min |
| Aug 13, 7:19 PM EDT | Special Weather Statement | JAX | Atkinson | 41 min |
| Aug 13, 7:46 PM EDT | Special Weather Statement | JAX | Brantley | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.